# SDR CALA2025051304639

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 72,885 hours, 25,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE REMOVED TO F.O.M. ( SLIDE IN FWD PIT) UPDATING FOR SLIDE INSTALL RII REQUIREMENT. REINSTALLED MED 1L EMERGENCY SLIDE. OP-CHECKED DOOR GOOD. REF. AMM 25-66-01-400-803. ACPD RII INSPECTION OF SLIDE REINSTALL TO FWD ENTRY DOOR. REF 25-66-01-400-803.   WITNESSED THAT SLIDE WAS CORRECTLY INSTALLED
